# SDR 2004UALA00441

- Difficulty date: May 4, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 39,184 hours, 27,513 cycles
- Engine: Ge CFM56*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Dented
- Location: Rt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RIGHT STABILIZER LEADING EDGE.  DENT IS LOCATED ELEVEN BAYS O/B OF STA 86.66 IN CENTER OF BAY.  DIMENSIONS ARE 1.00 VERT LENGTH X 0.41 HORIZONTAL WIDTH X 0.047 DEEP.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED INTERNAL DOUBLER AND FLUSH FILLER.
